# SDR 2001UALA00527

- Difficulty date: April 17, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 26,595 hours, 19,883 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE THROUGH THE FIRST LAYER OF SKIN JUST ABOVE THE FORWARD CARGO DOOR OPENING.  BLENDED OUT THE DAMAGED AREA AND INSTALLED A DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
